# SDR SWAA2021051246957

- Difficulty date: February 2, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD UPPER SUPPORT CORRODED AT NUTPLATE HOLES BS947 LBL 10 - RBL 30 WL 192 / RECIEVED NEW ACB AFT BULKHEAD UPPER SUPPORT BS947 ON PO# 799889. PART TO BE INSTALLED ON CUSTOMER CARD# 753-260-00-01Y. 59118U 17FEB21
